# SDR SIMA20170822001

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 4,173 hours, 2,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR, SMOKE, AND HAZE IN CABIN & FORWARD LAVATORY.  PERFORMED A SMOKE AND ABNORMAL ODOR IN PASSENGER CABIN & COCKPIT IAW FIM PROCEDURE 21-20-00-801-801-A.  ALSO PERFORMED A CMC MESSAGE CHECK IN THE FLIGHT DECK IAW AMM 45-45-00. NO MESSAGES FOUND. NO DEFECTS NOTED OR ODOR AND HAZE NOTED.
